MAUDE Adverse Event Report: ICU MEDICAL, INC. PORTEX TUBES BLUSELECT SUCTIONAID; BAG, RESERVOIR

ICU MEDICAL, INC. PORTEX TUBES BLUSELECT SUCTIONAID; BAG, RESERVOIR
Model Number 101/870/070
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that staff had to inflate the cuff every hour.Due to issues with trach tube they were advised an urgent trach change.The problem was fixed by replacing the trach tube.The incident took place at patient home.The device was manipulated by a healthcare professional, there was patient involvement, there was no harm/adverse event reported.
 
Additional Manufacturer Narrative
Device was returned for investigation.It was reported that as received, there were no damages or anomalies observed.In order to replicate clinical use and test cuff inflation, the trach tube was filled with air using the returned syringe.The cuff was visually inspected for full inflation and air leakage.No immediate deflation was observed.An additional measure was to submerge the trach tube underwater to aid in localizing leaks.No leaks were observed.The complaint of hole in cuff cannot be confirmed nor replicated.The complaint of cuff leakage cannot be confirmed nor replicated.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
PORTEX TUBES BLUSELECT SUCTIONAID
Common Device Name
BAG, RESERVOIR
Manufacturer (Section D)
ICU MEDICAL, INC.
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24607582
Report Number3012307300-2026-02467
Device Sequence Number21226345
Product Code BTC
UDI-Device Identifier15019517076158
UDI-Public(01)15019517076158(17)291022(10)6002120
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number101/870/070
Device Catalogue Number101/860/080CZ
Device Lot Number6002120
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite